# SDR P9RA20050070

- Difficulty date: February 17, 2005
- Submitted: February 22, 2005
- Operation: Air carrier
- Aircraft: N958PG
- Make and model: Boeing 757236
- Aircraft serial: 24118
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 834501
- Condition: Contaminated
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CVG - LOW SPEED REJECTED TAKE OFF AT 70KTS FOR AFT CARGO DOOR INDICATION.  PLACED DOOR INDICATION ON MEL 52-71-1.  MAINTENANCE PROCEDURES COMPLIED WITH.  ITEM CLEARED 2/19/2005; SYR MAINTENANCE ENTRY.  TROUBLESHOT INDICATION SYSTEM PER FIM.  SWITCH FOUND TO BE ADJUSTED PROPERLY.  CMEL CLEARED.
